| Model Number |
86453 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had cuff breakage.Patients had been intubated, it was mentioned that it was a covid patient in critical care with co-morbidities.It was indicated that they taken off the vent at the request of the family due to the severity of condition and other co-morbidities that the patient had and died as a result.